MathSciNet Relay Station
MathSciNet bibliographic data
MR1880515 37A30 (37B99 37D45)
Abraham, Christophe; Biau, Gérard; Cadre, Benoît Chaotic properties of mappings on a probability space. J. Math. Anal. Appl. 266 (2002), no. 2, 420–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement